# SDR 96UAL900663

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365UA
- Make and model: Boeing 737322
- Aircraft serial: 24534
- Engine: Ge CFM56*
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 58781
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOP FROM ROW 17 TO AFT OF CABIN.  REPLACED POWER CABLE STRIP IN CHANNEL.  CHECKS O.K.
